TU Darmstadt / ULB / TUbiblio

Browsen nach Person

Ebene hoch
Gruppiere nach: Keine Gruppierung | Typ des Eintrags | Datum | Sprache
Anzahl der Einträge: 5.

Grebenev, Vladimir N. ; Oberlack, Martin ; Megrabov, A. G. ; Grishkov, A. N. :
Symmetry transformations of an ideal steady fluid flow determined by a potential function.
[Online-Edition: http://doi.org/10.1063/1.4965224]
In: Journal of Mathematical Physics, 57 (10) p. 103506. ISSN 0022-2488
[Artikel], (2016)

Grebenev, Vladimir N. ; Oberlack, Martin ; Grishkov, A. N. :
Infinite dimensional Lie algebra associated with conformal transformations of the two-point velocity correlation tensor from isotropic turbulence.
[Online-Edition: http://link.springer.com/article/10.1007%2Fs00033-012-0251-7]
In: Zeitschrift für angewandte Mathematik und Physik, 64 (3) pp. 559-620. ISSN 0044-2275
[Artikel], (2013)

Grebenev, V. N. ; Oberlack, M. ; Grishkov, A. N. :
Infinite dimensional Lie algebra associated with conformal transformations of the two-point velocity correlation tensor from isotropic turbulence.
In: Zeitschrift Fur Angewandte Mathematik Und Physik, 64 pp. 599-620.
[Artikel], (2013)

Grebenev, V. N. ; Grishkov, A. N. ; Oberlack, M. :
The Extended Symmetry Lie Algebra and the Asymptotic Expansion of the Transversal Correlation Function for the Isotropic Turbulence.
In: Advances in Mathematical Physics
[Artikel], (2013)

Grebenev, Vladimir N. ; Grishkov, A. N. ; Oberlack, Martin :
Lie algebra methods in Statistical Theory of Turbulence.
In: Journal of Nonlinear Mathematical Physics (JNMP), 15 (2) pp. 1-25. ISSN 1402-925
[Artikel], (2008)

Diese Liste wurde am Sat Sep 23 07:25:26 2017 CEST generiert.